# SDR AALA202501155255

- Difficulty date: January 9, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 35,602 hours, 15,424 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 202000315
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT THE GATE BEFORE FLIGHT, THE FUEL QUANTITY INDICATED 8500 IN EACH MAIN TANK (BALANCED CONDITION) AND 3700 IN THE CENTER TANK. AFTER ENGINE START, THE LEFT TANK INDICATED ONLY 7200 AND THE AMBER IMBALANCE ANNUNCIATION ILLUMINATED. ALMOST 1500 OF FUEL ARE UNACCOUNTED FOR. AIRCRAFT RETURNED TO THE GATE. LEFT HAND WING FUEL QUANTITY INDICATION CONFIRMED INOPERATIVE **SUPPLEMENTAL REPORT FOR (AALA202501105255): PERFORMED CAP AND RESISTANCE DRY TESTS, PER B737 AMM 28-41-21-710-801. ALL READINGS WITHIN LIMITS BUT NOT LO/2 TO HI/2 FLUCTUATING READINGS AT TANK UNIT 5 AND 6 COMPENSATOR. REMOVED AND REPLACED TANK 5 COMPENSATOR (AALA202501105255) AND TANK 6 COMPENSATOR (AALA202501151248), PER AMM 28-41-21. OPERTIONAL AND BITE CHECKS GOOD. NO FAULTS**(CLOSED).
